Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Convergent solutions of ordinary linear homogeneous difference equations

William John Andrew Culmer and William Ashton Harris

Vol. 13 (1963), No. 4, 1111–1138
Mathematical Subject Classification
Primary: 39.20
Milestones
Received: 20 November 1962
Published: 1 December 1963
Authors
William John Andrew Culmer
William Ashton Harris